Entocort question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

my3suns
Regular Member


Date Joined Apr 2008
Total Posts : 37
   Posted 7/8/2008 10:27 AM (GMT -6)   
I stopped taking Entocort Saturday after I finished my prescription.  So far I feel pretty good, except my mouth hurts.  My back teeth and my jaws are giving me trouble.  Of course I can't be sure I have this pain b/c I stopped taking Entocort, but I just wanted to find out if anyone else has had this happen to them? 
 
Thanks!
my3suns
 
Diagnosed with Ulcerative Proctitis in September of 2006
Canasa
Diagnosed with Pancolitis in April 2008
My current meds are Rowasa Lialda and Entocort
Current state - Flaring


dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 7/9/2008 8:16 PM (GMT -6)   
After being on pred, I deal with extreme tooth sensitivity. It usually lasts a couple of months :(

Joint aches and pains are also common with steroid use.
Pan-colitis and GERD diagnosed May 2003
Osteopenia (hip and spine) diagnosed Feb 2006
Status:  close to remission?!?!?
10mg Pred, Asacol 12 per day,  Azathioprine 100mg, Aciphex, Forvia, and Pro-Bio
Remicade: 1st infusion 06/17/08:  Next (3rd) infusion 08/12/08
 
Co-Moderator for the UC forum:  Keep HealingWell running smoothly:  www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 18, 2018 6:01 AM (GMT -6)
There are a total of 2,993,975 posts in 328,091 threads.
View Active Threads


Who's Online
This forum has 161256 registered members. Please welcome our newest member, Gianna.
190 Guest(s), 2 Registered Member(s) are currently online.  Details
therearemiracles, Aerose91